American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] O. L. Vinogradov and V. V. Zhuk. Estimates for functionals with a known finite set of moments in terms of high order moduli of continuity in spaces of functions defined on a segment. St. Petersburg Math. J. 25 (2014) 421-446.
Abstract, references, and article information   
View Article: PDF

[2] W. R. Madych. Approximate Reconstruction from Circular and Spherical Mean Radon Transform Data. Contemporary Mathematics 598 (2013) 155-165.
Book volume table of contents   
View Article: PDF

[3] C. Badea, S. Grivaux and V. Müller. The rate of convergence in the method of alternating projections. St. Petersburg Math. J. 23 (2012) 413-434. MR 2896163.
Abstract, references, and article information   
View Article: PDF

[4] A. G. Aksoy and B. L. Chalmers. Minimal numerical-radius extensions of operators. Proc. Amer. Math. Soc. 135 (2007) 1039-1050. MR 2262904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Marek Beska and Karol Dziedziul. Saturation theorems for interpolation and the Bernstein-Schnabl operator. Math. Comp. 70 (2001) 705-717. MR 1677470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ahmed I. Zayed. Sampling in a Hilbert space. Proc. Amer. Math. Soc. 124 (1996) 3767-3776. MR 1343731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Z. Ditzian. A $K$-functional and the rate of convergence of some linear polynomial operators. Proc. Amer. Math. Soc. 124 (1996) 1773-1781. MR 1307511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Frank Stenger. Collocating convolutions . Math. Comp. 64 (1995) 211-235. MR 1270624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] B. L. Chalmers and F. T. Metcalf. The determination of minimal projections and extensions in $L\sp 1$ . Trans. Amer. Math. Soc. 329 (1992) 289-305. MR 1034660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. Crouzeix and V. Thomée. The stability in $L\sb p$ and $W\sp 1\sb p$ of the $L\sb 2$-projection onto finite element function spaces . Math. Comp. 48 (1987) 521-532. MR 878688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Timothy G. Feeman. Best approximation and quasitriangular algebras . Trans. Amer. Math. Soc. 288 (1985) 179-187. MR 773055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] S. D. Fisher, P. D. Morris and D. E. Wulbert. Unique minimality of Fourier projections . Trans. Amer. Math. Soc. 265 (1981) 235-246. MR 607118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] John W. Evans, William B. Gragg and Randall J. LeVeque. On least squares exponential sum approximation with positive coefficients . Math. Comp. 34 (1980) 203-211. MR 551298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Sheldon Axler, Nicholas Jewell and Allen Shields. The essential norm of an operator and its adjoint . Trans. Amer. Math. Soc. 261 (1980) 159-167. MR 576869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] H. Berens and R. DeVore. Quantitative Korovkin theorems for positive linear operators on $L\sb{p}$-spaces . Trans. Amer. Math. Soc. 245 (1978) 349-361. MR 511414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. Meir. A Korovkin type theorem on weak convergence . Proc. Amer. Math. Soc. 59 (1976) 72-74. MR 0410193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jean Tzimbalario. Approximation of functions by convexity preserving continuous linear operators . Proc. Amer. Math. Soc. 53 (1975) 129-132. MR 0382943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Wolfgang Dahmen and Ernst Gorlich. A conjecture of M. Golomb on optimal and nearly-optimal linear approximation. Bull. Amer. Math. Soc. 80 (1974) 1199-1202. MR 0355447.
Abstract, references, and article information   
View Article: PDF

[19] D. Leviatan. A representation theorem and approximation operators arising from inequalities involving differential operators . Trans. Amer. Math. Soc. 168 (1972) 85-99. MR 0296573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1